MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 UNKNOWN LATEX FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 UNKNOWN LATEX FOLEY CATHETER
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Codes Skin Tears (2516); Hematuria (2558); Skin Inflammation/ Irritation (4545); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that "when we take an indwelling urinary catheter (iuc) out and the patient was still retaining, we are having issues with our 14fr i/o causing urethral irritation, micro-tearing, slightly pink tinged urine from trauma, and patient complaints of friction/pain.Due to this we are having to replace iucs instead of doing i/o on the patient more than 1-2 times due to patient and or team member complaints." no medical intervention was reported.
 
Event or Problem Description
It was reported that when we take an indwelling urinary catheter (iuc) out and the patient was still retaining, they were having issues with the 14fr i/o causing urethral irritation, micro-tearing, slightly pink tinged urine from trauma, and patient complaints of friction/pain.Due to this they needed to replace iucs instead of doing i/o on the patient more than 1-2 times due to patient and or team member complaints.No medical intervention was reported.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: b, d, e, f, g, h the reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Unable to review the labelling due to unknown product code.Although the product family is unknown, the foley catheter ifus are found to be adequate based on past reviews.The dhr review could not be performed without a lot number.Therefore, no additional action required at this time.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
UNKNOWN LATEX FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23038004
Report Number1018233-2025-08006
Device Sequence Number13297596
Product Code EZC
UDI-Device Identifier00801741068423
UDI-Public(01)00801741068423
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer09/09/2025
11/04/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date09/30/2025
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown